# SDR AALA2018071329007

- Difficulty date: June 27, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D5348001921695
- Condition: Cracked
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRAY,  FRAMES 68 TO 69, STRINGER 23L. REPLACED THE TRAY IAW SRM 51-72-11, AND DRAWING D53480019.
